# SDR IPXA2015071691195

- Difficulty date: July 3, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 89,578 hours, 15,251 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN DECK BS 2231 FRAME, STR 16L WAS FOUND WITH ONE FASTENER HOLE CRACKED AT THE FORWARD INNER CHORD RUNNING AT 5 O/C POSITION APPROXIMATELY 0.020".   FRAME OVERSIZED IAW EO NT B747-5310-27767-F, FIG 4 CIRCLE NOTE 3, PG C13, ITEM 26 AND HX RI NO RI-53-60-10991, REV A.
